# SDR DL72S952236

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 7 Spoiler
- Component: 6517348108A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER PANEL LOWER SURFACE WAS FOUND DENTED FROM TIRE BLOW OUT.  REPAIRED PER SRM 57-50-6.
